# SDR C8G2008F00008

- Difficulty date: July 22, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N808EA
- Make and model: Boeing 727225
- Aircraft serial: 22439
- Engine: Pwa JT8D*
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20675680501
- Part serial: 2201
- Condition: Faulted
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE RADAR WAS SPOKING AND WOULD NOT PAINT KNOWN BAD WEATHER.  THE AC RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSP REVEALED THE RADAR ANTENNA AT FAULT.  REMOVED AND REPLACED RADAR ANTENNA, PERFORMED OPS CHECKS GOOD.  NO OTHER DEFECTS WERE NOTED.  AC WAS RETURNED TO SERVICE.  (K)
